# SDR CA071016007

- Difficulty date: September 8, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Doug MD 900
- Engine: Pwa PW206A
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 311608001
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) THE ENGINE CHIP DETECTOR ACTIVATED, ACCOMPANIED BY VIBRATION AND A TEMPERATURE INCREASE, AND THE ENGINE WAS SHUTDOWN IN FLIGHT. SUBSEQUENT INVESTIGATION REVEALED A DAMAGED NR3 BEARING AND RESULTANT TURBOMACHINERY DAMAGE. (TC NR 20071016007)
